# SDR CA070108006

- Difficulty date: December 27, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 25,506 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nut
- Part number: 88295
- Condition: Broken
- Location: Nlg
- Component: Nose Landing Ge, Messier, 8800121
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT CAP NUT SHEARED UPON TAKEOFF DUE TO THE UNEVEN RUNWAY.  REF ATTACHED PILOTS REPORTS AND PHOTO`S OF DAMAGED CAP NUT.   (TC NR 20070108006)
